Spring Bank Holiday and Platinum Jubilee Online Customer Service Opening Times:

Thursday 2nd June: 9am - 12noon
Friday 3rd June: Closed

Sudafed Sinus Max Strength Capsules Pack of 16

£3.99 Save: £0.69 RRP: £4.68

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Sudafed
Code: 3885936
Weight: 245g (includes packaging)

Description

Sudafed Sinus Max Strength Capsules are maximum strength capsules for effective relief from sinus pressure, pain and tension that help relieve the symptoms of pain and pressure caused by sinusitis, together with a stuffy nose, blocked sinuses, headache, fever, aches and pains.

Phenylephrine hydrochloride tackles congestion, reducing the swelling in your nose and sinuses. The paracetamol helps bring down a fever and reduce aches, pains and headaches. The capsules also contain caffeine, a stimulant to help combat tiredness.

Always read the label.

Directions

Adults, the elderly and children aged 16 years and over:

Two capsules every 4  to 6 hours as required. 

Do not take more than eight capsules (4 doses) in any 24 hours period.

Leave at least 4 to 6 hours between doses.

If you do not get better, talk to your doctor or pharmacist.

Do not take for more than 3 days unless advised by your doctor.

Do not give to children under 16 years.

Warnings

Do not give to children under 16 years.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Do not use the capsules after the date shown on the pack.

Keep out of the sight and reach of children.

Always read the label.

Ingredients

Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg.

You may also like